# SDR REXA2022081600646

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOOR SEAT TRACK AT LBL9 CORRODED BETWEEN FS693 TO FS836.5 REMOVED SEAT TRACK AT LBL9 BETWEEN FS693 TO FS836.5 IAW CRJ 900 SRM 53-00-49-000-801-A07. INSTALLED ""NEW"", SEAT TRACK IAW REO 670-53-00-589 REPAIR B STEP 1 AND CRJ 900 AMM 53-00-49-400-801-A07."
